Posted by: Isis | 2009-05-29

Duromine Dumps


I have been taking Duromine for about 4 weeks now and i feel fantastic cos i am losing weight!

I just have a few concerns. Naturally in winter i alwasy get pain in my ankles and under my feet. It seems to be worse this winter and i am not sure whether Duromine is exacerbating it or not. Secondly i have noticed bruises on my legs most likely to be clots which are somewhat tender. Most of whatever pain i feel in my legs is in the morning and mostly disappears during the day!

I have developed pimples on my thighs and arms which arent itchy or anything but obviously generally look off sides! I can live with those though.

i am worried that my GP will make me stop taking the pills before i get to reach my goal weight. I am supplimenting with excercise and these are the only side effects i have!

Please advise!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Isis
Please for the sake of your health go back to the gp and ask him to examine you because of you are developing clots in your legs you could be in grave danger. The following side-effects can occur with Duromine (which contains phentermine as its active ingredient), as listed in my copy of MIMS: pulmonary hypertension, central nervous system effects including psychotic episodes and hallucinations, cardiovascular effects, gastrointestinal disturbances, problems with urination, rash, impotence or changes in libido, facial oedema and blurred vision. If you are developing multiple side-effects please stop taking these pills before you damage your health. Rather reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet). Combine the diet with your exercise and you will reach your goal weight without harming yourself.
Take great care

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.